Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 9, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 11, 2020, 12:34 AM CST for Caddo Parish, Louisiana; Harrison County, Marion County, Texas. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 12:34 AM CST (06:34 UTC)
- Expired
- Jan 11, 2020, 1:15 AM CST
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Caddo Parish, LA, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 12:36 AM CST | TSTM WND DMG | 5 Sw Uncertain, TX | TREES AND POWER LINES WERE DOWNED IN KARNACK. |
| Jan 11, 12:44 AM CST | TSTM WND DMG | 2 Wnw Oil City, LA | *** 1 FATAL *** A DAMAGE SURVEY CONFIRMED THAT STRAIGHT-LINE WINDS CAUSED SPORADIC TREE AND BRANCH DAMAGE ALONG WITH SOME MINOR DAMAGE TO HOMES IN AND AROUND OIL CITY. ONE LARGE TREE WAS UPROOTED INSIDE OIL CITY CAUSING A FATALITY WHEN IT FELL ON A HOME. |
| Jan 11, 12:50 AM CST | TSTM WND DMG | 1 Sw Oil City, LA | *** 1 INJ *** CADDO PARISH SHERIFFS OFFICE REPORTS STRUCTURAL DAMAGE AND AN INJURY AT A HOME. |
| Jan 11, 12:50 AM CST | TSTM WND DMG | 1 Wsw Oil City, LA | CADDO PARISH SHERIFFS OFFICE REPORTS DAMAGE ON FERRYLAKE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 10, 5:34 PM CST | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 6.6 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 703 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 813 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 620 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.1
The text
As transmitted.
322
WFUS54 KSHV 110634
TORSHV
LAC017-TXC203-315-110715-
/O.NEW.KSHV.TO.W.0009.200111T0634Z-200111T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1234 AM CST Sat Jan 11 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
West central Caddo Parish in northwestern Louisiana...
Southeastern Marion County in northeastern Texas...
Northeastern Harrison County in northeastern Texas...
* Until 115 AM CST.
* At 1234 AM CST, a severe thunderstorm capable of producing a
tornado was located over Karnack, or 11 miles northeast of
Marshall, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Oil City and Mooringsport around 1255 AM CST.
Blanchard around 100 AM CST.
Belcher around 110 AM CST.
Other locations impacted by this tornadic thunderstorm include Dixie,
Uncertain, Caddo Lake, Bethany, Cavett, Leigh and Scottsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3270 9431 3280 9382 3275 9380 3274 9382
3272 9383 3271 9382 3273 9380 3265 9378
3264 9379 3264 9377 3260 9376 3259 9377
3259 9382 3254 9427
TIME...MOT...LOC 0634Z 256DEG 34KT 3264 9420
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
152 follow-up statements
693
WWUS54 KSHV 110651
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1251 AM CST Sat Jan 11 2020
TXC203-315-110700-
/O.CAN.KSHV.TO.W.0009.000000T0000Z-200111T0715Z/
Marion TX-Harrison TX-
1251 AM CST Sat Jan 11 2020
...THE TORNADO WARNING FOR SOUTHEASTERN MARION AND NORTHEASTERN
HARRISON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 AM CST for northwestern
Louisiana.
LAT...LON 3275 9404 3280 9382 3275 9380 3274 9382
3272 9383 3271 9382 3273 9380 3265 9378
3264 9379 3264 9377 3260 9376 3259 9377
3259 9382 3257 9403
TIME...MOT...LOC 0650Z 270DEG 42KT 3267 9397
$$
LAC017-110715-
/O.CON.KSHV.TO.W.0009.000000T0000Z-200111T0715Z/
Caddo LA-
1251 AM CST Sat Jan 11 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR WEST
CENTRAL CADDO PARISH...
At 1251 AM CST, a severe thunderstorm capable of producing a tornado
was located over Mooringsport, or 17 miles northwest of Shreveport,
moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Blanchard around 1255 AM CST.
Belcher around 100 AM CST.
Other locations impacted by this tornadic thunderstorm include Dixie,
Caddo Lake, Bethany and Cavett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3275 9404 3280 9382 3275 9380 3274 9382
3272 9383 3271 9382 3273 9380 3265 9378
3264 9379 3264 9377 3260 9376 3259 9377
3259 9382 3257 9403
TIME...MOT...LOC 0650Z 270DEG 42KT 3267 9397
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
15590
WWUS54 KSHV 110713
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
113 AM CST Sat Jan 11 2020
LAC017-110722-
/O.EXP.KSHV.TO.W.0009.000000T0000Z-200111T0715Z/
Caddo LA-
113 AM CST Sat Jan 11 2020
...THE TORNADO WARNING FOR WEST CENTRAL CADDO PARISH WILL EXPIRE AT
115 AM CST...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 600 AM CST for northwestern
Louisiana.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Shreveport.
LAT...LON 3275 9404 3280 9382 3275 9380 3274 9382
3272 9383 3271 9382 3273 9380 3265 9378
3264 9379 3264 9377 3260 9376 3259 9377
3259 9382 3257 9403
TIME...MOT...LOC 0712Z 270DEG 34KT 3272 9374
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 10, 11:37 PM CST, 57 minutes earlier.
Area forecast discussion, Jan 10, 11:37 PM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1137 PM CST Fri Jan 10 2020
.AVIATION...
A convective line along a frontal boundary will move across the
region overnight with TSRA conditions expected from 11/06Z to
11/12Z. South winds 15 to 20 knots with higher gusts to become
southwest to west overnight behind the front. Expect stronger
winds in and around convection. Showers and thunderstorms to
diminish from the west with all areas clearing by 11/12Z. MVFR
ceilings forecast to linger through much of the day across most
TAF sites. Otherwise, northwest winds to increase to near 20 knots
with higher gusts on Saturday, diminishing to 5 to 10 knots after
12/00Z. /05/
&&
.PREV DISCUSSION... /issued 1127 PM CST Fri Jan 10 2020/
UPDATE...
Removed Tornado Watch from McCurtain County in Oklahoma,
Sevier/Howard in Arkansas, and Franklin/Red River in Texas.
The remainder of Tornado Watch 5 remains in effect until 2 AM
Saturday morning. Also, made minor changes to temp and POPs grids
to account for current trends. Otherwise, the remainder of the
forecast remains on track. /20/
PREV DISCUSSION... /issued 415 PM CST Fri Jan 10 2020/
SHORT TERM.../Tonight through Saturday Night/
Significant Severe Weather Outbreak Expected Tonight...
Our widespread severe weather event that has been much-advertised
all this week is now imminent as an intense line of thunderstorms
continues to congeal along and east of I-35 in north central Texas
and eastern Oklahoma. This line will continue to intensify as it
accelerates eastward toward our region over the next several hours.
However, our more immediate concern will be for the development of
of some discrete storms in the form of supercells with an enhanced
tornadic threat should they develop in this increasingly sheared
environment with sfc-1km SRH values expected to surge to between
300-400 m2/s2. Add in the increasing instability aloft with the
advancing upper level trough as lapse rates near 8 degrees C/km,
and MUCAPE values push 1500 J/kg if not higher across the western
parts of the region. What little capping inversion may still exist
this afternoon should continue to erode over the next few hours,
and sfc-based storms should begin to fire well to the east of the
main line of storms to our west. The primary concern should these
storms initiate will be for rotating supercells and tornadoes as
the storms tap into an increasingly unstable and moisture rich
environment. A few high-end tornadoes will certainly be possible
given the parameters described above, and the environment would
allow for them to be sustained for some time as long-lived/long
track tornadoes can't be ruled out. This threat should continue
through the early evening hours preceding the main line of storms
approaching from the west.
By mid to late evening, the line of storms should begin to enter
our western zones in NE Texas and SE Oklahoma as the main threat
transitions more to damaging winds with some embedded tornadoes
still possible throughout the remainder of the event overnight
into early Saturday morning as the the line accelerates eastward.
The threat of 70-80 mph straight-line winds appears to be a threat
nearly areawide, prompting the very large Moderate Risk area which
covers practically all of our region. The other element of this
event that is particularly concerning is that it will be a mostly
overnight event, and threat of extreme straight-line winds will be
for downed trees and power lines in addition to the continued risk
of tornadoes within the QLCS. Heavy rainfall along the line could
also result in some localized flooding, and higher rain amounts
are still expected across our far northern zones where 2-3 inches
may fall with isolated higher amounts. Therefore, have maintained
the existing Flash Flood Watch for these areas through 6 AM Sat.
By that time, the line should be exiting our eastern zones with
the severe threat diminishing. Additional showers and sub-severe
storms will remain possible through the rest of Saturday morning,
mainly across our eastern and northern zones as the upper trough
and cold front continue to shift east.
Convection should completely exit the region later in the morning
on Saturday with clouds gradually clearing from SW to NE through
the afternoon. Cold air advection behind the front will result in
temperatures falling throughout the day as highs will likely occur
in the morning hours ahead of the front. A cold night will follow
on Saturday night with lows temperatures dropping into the mid to
upper 20s north to lower 30s south under clear skies and light
winds.
/19/
LONG TERM.../Sunday through Thursday Night/
Swly flow aloft ahead of a shortwave embedded within a broad-scale
trof axis in place across the wrn CONUS will become re-established
across our area. Shortwave will pass to our n relatively quietly
Sunday, as the boundary layer will not have ample return of moisture
for any convection. However, sly flow to return Monday ahead of yet
another embedded disturbance. Temps and moisture look to recover,
especially as a warm front moves back nwd into our area. Rain
chances to increase as a result, especially across the sern half of
the area. Shortwave to pass to our n leaving the boundary and rain
chances to linger through midweek. Main trof axis to finally push
ewd across the Southern Plains late Wednesday into Thursday,
bringing a brief cool down and reprieve from rain chances. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 55 30 58 / 100 30 0 0
MLU 62 63 31 58 / 100 60 0 10
DEQ 45 45 25 53 / 100 40 0 0
TXK 49 49 27 54 / 100 30 0 0
ELD 56 57 28 56 / 100 50 0 0
TYR 42 45 31 57 / 100 10 0 0
GGG 47 47 30 58 / 100 10 0 0
LFK 53 53 32 60 / 100 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 6 AM CST Saturday for ARZ050-051-
059>061-070>073.
Flash Flood Watch until 6 AM CST Saturday for ARZ050-051-059>061.
LA...Lake Wind Advisory until 6 AM CST Saturday for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 6 AM CST Saturday for OKZ077.
Flash Flood Watch until 6 AM CST Saturday for OKZ077.
TX...Lake Wind Advisory until 6 AM CST Saturday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch until 6 AM CST Saturday for TXZ096.
&&
05/20/19/12Hazardous weather outlook, Jan 10, 11:29 AM CST, 13 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1129 AM CST Fri Jan 10 2020 ARZ050-051-059>061-OKZ077-TXZ096-111730- Sevier-Howard-Little River-Hempstead-Nevada-McCurtain-Red River- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region north of the I 30 corridor. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and localized flash flooding. These threats will diminish prior to sunrise Saturday. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and thunderstorms will be possible Wednesday ahead of another cold front. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed late this afternoon through tonight across the region. ARZ070>073-LAZ001>006-010>014-017>022-TXZ097-108>112-124>126- 136>138-149>153-165>167-111730- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1129 AM CST Fri Jan 10 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Storms will begin to develop as early as this afternoon across portions of the region. Some of these storms will produce widespread damaging winds, tornadoes, large hail, and locally heavy rainfall, especially with the mail line of storms that will move through tonight. The severe weather threat will diminish from west to east across the region late tonight and early Saturday morning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered showers and isolated thunderstorms will return the region Monday through Wednesday. However, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, amateur radio operators, and storm spotters, will be needed this afternoon and tonight. 12
In the hours before
Local storm report, Jan 10, 11:46 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM FLASH FLOOD 3 SE DE KALB 33.49N 94.58W
01/10/2020 BOWIE TX FIRE DEPT/RESCUE
FM 1840 FLOODED BETWEEN CR 4201 AND CR 4112.
&&
09Local storm report, Jan 10, 11:48 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1148 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND DMG 2 N LINDALE 32.53N 95.41W
01/10/2020 SMITH TX 911 CALL CENTER
SEVERAL TREES DOWN.
&&
ASLocal storm report, Jan 10, 11:51 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1151 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG WHITEHOUSE 32.23N 95.23W
01/10/2020 SMITH TX 911 CALL CENTER
SEVERAL TREES DOWN.
&&
ASLocal storm report, Jan 10, 11:55 PM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1155 PM CST FRI JAN 10 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND DMG 2 NW RUSK 31.82N 95.16W
01/10/2020 CHEROKEE TX EMERGENCY MNGR
VEHICLE STRUCK A DOWNED TREE ON US HWY 69
JUST NORTH OF RUSK.
&&
09Local storm report, Jan 11, 12:04 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD 2 WSW WINNSBORO 32.95N 95.32W
01/10/2020 WOOD TX LAW ENFORCEMENT
BRIDGE FLOODED OUT ON CR 4200 WEST OF
WINNSBORO.
&&
09Local storm report, Jan 11, 12:07 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG 2 S KILGORE 32.36N 94.87W
01/10/2020 RUSK TX EMERGENCY MNGR
SEVERAL REPORTS OF TREES AND POWER LINES
DOWN IN SOUTHERN PORTIONS OF KILGORE.
&&
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:40 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto | 65 min |
| Jan 11, 1:00 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Red River, Sabine | 45 min |
| Jan 11, 1:27 AM CST | Tornado Warning | SHV | Bossier, Webster | 28 min |
| Jan 11, 1:30 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, De Soto, Lincoln, Natchitoches and 3 more | 60 min |
| Jan 11, 1:39 AM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 66 min |
| Jan 11, 1:48 AM CST | Tornado Warning | SHV | Bienville, Claiborne, Webster | 27 min |
| Jan 11, 2:16 AM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 59 min |
| Jan 11, 2:34 AM CST | Tornado Warning | SHV | Union | 41 min |
| Jan 11, 2:42 AM CST | Special Weather Statement | SHV | Natchitoches, Winn | 63 min |
| Jan 11, 3:01 AM CST | Special Weather Statement | SHV | Caldwell, Jackson | 59 min |
| Jan 11, 3:24 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Lincoln, Ouachita, Union, Winn | 51 min |
| Jan 11, 3:43 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 62 min |
| Jan 11, 4:16 AM CST | Special Weather Statement | SHV | Caldwell, Ouachita | 29 min |
| Jan 11, 4:27 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 12 hr |
| Jan 11, 4:42 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle | 33 min |
| Jan 11, 5:15 AM CST | River Flood Warning | SHV | Webster | 11 days |
| Jan 10, 6:07 PM CST | Special Weather Statement | SHV | Red River | 53 min |
| Jan 10, 6:58 PM CST | Severe Thunderstorm Warning | SHV | Red River | 47 min |
| Jan 10, 7:06 PM CST | Tornado Warning | SHV | Red River | 24 min |
| Jan 10, 8:32 PM CST | Flash Flood Warning | SHV | Franklin, Red River, Titus | 3 hr |
| Jan 10, 9:09 PM CST | Special Weather Statement | SHV | Wood | 36 min |
| Jan 10, 10:03 PM CST | Special Weather Statement | SHV | Bowie | 57 min |
| Jan 10, 10:08 PM CST | Special Weather Statement | SHV | Camp, Franklin, Morris, Smith, Titus, Upshur and 1 more | 67 min |
| Jan 10, 10:13 PM CST | Flash Flood Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Smith and 3 more | 3 hr |
| Jan 10, 10:26 PM CST | Flash Flood Warning | SHV | Bowie, Cass, Red River | 3 hr |
| Jan 10, 10:49 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 56 min |
| Jan 10, 11:28 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Nacogdoches, Rusk, Smith, Upshur | 62 min |
| Jan 10, 11:53 PM CST | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 19 min |
| Jan 10, 11:57 PM CST | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion, Nacogdoches, Panola and 2 more | 63 min |
| Jan 11, 12:06 AM CST | Tornado Warning | SHV | Harrison, Marion | 24 min |
| Jan 11, 12:09 AM CST | Tornado Warning | SHV | Panola, Rusk | 36 min |
| Jan 11, 12:21 AM CST | Tornado Warning | SHV | Harrison, Panola | 24 min |
| Jan 11, 12:38 AM CST | Tornado Warning | SHV | Nacogdoches, San Augustine, Shelby | 37 min |
| Jan 11, 9:11 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 3 days |
| Jan 11, 9:39 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 5 days |
Nearby
Tornado Warnings in Texas, 2020Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.